# SDR 000177

- Difficulty date: July 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N140
- Make and model: Saab SF340A
- Aircraft time: 25,885 hours, 26,832 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT ENGINE ITT FLUCTUATION.  REMOVED AND REPLACED THERMOCOUPLE RAKE.
